Works matching DE "INJECTIVE functions"
Results: 335
Phase Retrieval from 4 N−4 Measurements: A Proof for Injectivity.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 833, doi. 10.1002/pamm.201410397
- By:
- Publication type:
- Article
Optimal heuristic algorithms for the image of an injective function.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 1, p. 7, doi. 10.1007/s10958-012-1102-y
- By:
- Publication type:
- Article
Primitive Normality and Primitive Connectedness of the Class of Injective S-Acts.
- Published in:
- Algebra & Logic, 2020, v. 59, n. 2, p. 103, doi. 10.1007/s10469-020-09584-x
- By:
- Publication type:
- Article
Computability-Theoretic Properties of Injection Structures.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 1, p. 39, doi. 10.1007/s10469-014-9270-0
- By:
- Publication type:
- Article
On the functional equation x + f ( y + f( x)) = y + f ( x + f( y)), II.
- Published in:
- Aequationes Mathematicae, 2015, v. 89, n. 1, p. 169, doi. 10.1007/s00010-014-0306-2
- By:
- Publication type:
- Article
Around a problem of Nicole Brillouët-Belluot.
- Published in:
- Aequationes Mathematicae, 2014, v. 88, n. 1/2, p. 175, doi. 10.1007/s00010-013-0216-8
- By:
- Publication type:
- Article
On X-Gorenstein projective dimensions and precovers.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 5, p. 1768, doi. 10.3906/mat-2004-98
- By:
- Publication type:
- Article
Certain strongly clean matrices over local rings.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2296, doi. 10.3906/mat-1802-10
- By:
- Publication type:
- Article
Quasi-metric trees and q-hyperconvex hulls.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 1, p. 122, doi. 10.3906/mat-1506-36
- By:
- Publication type:
- Article
More characterizations of Dedekind domains and V-rings.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 1, p. 33, doi. 10.3906/mat-1504-13
- By:
- Publication type:
- Article
Homological dimensions of complexes related to cotorsion pairs.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 3, p. 401, doi. 10.3906/mat-1211-29
- By:
- Publication type:
- Article
Pullback diagram of H*-algebras.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 2, p. 318, doi. 10.3906/mat-1303-16
- By:
- Publication type:
- Article
Chapter Twenty: The Intertwining Lemma.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 198, p. 199
- By:
- Publication type:
- Article
A note on a parameter bound for global stability in the 2D Coupled Ricker equation.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 2, p. 240, doi. 10.1080/10236198.2017.1404039
- By:
- Publication type:
- Article
Projectivity and injectivity of G-Hilbert ℑ-modules.
- Published in:
- Journal of Linear & Topological Algebra, 2023, v. 12, n. 3, p. 163, doi. 10.30495/JLTA.2023.1992299.1578
- By:
- Publication type:
- Article
On baer type criterion for C-dense, C-closed and quasi injectivity.
- Published in:
- Journal of Linear & Topological Algebra, 2016, v. 5, n. 2, p. 105
- By:
- Publication type:
- Article
Position Fixing and Uncertainty.
- Published in:
- TransNav: International Journal on Marine Navigation & Safety of Sea Transportation, 2023, v. 17, n. 4, p. 887, doi. 10.12716/1001.17.04.15
- By:
- Publication type:
- Article
Gas Displacement Engineering Test by Combination of Low and Medium Pressure Injection with Liquid CO<sub>2</sub> in High Gas and Low Permeability Coal Seam.
- Published in:
- Geofluids, 2020, p. 1, doi. 10.1155/2020/8840602
- By:
- Publication type:
- Article
Two-to-one structures.
- Published in:
- Journal of Logic & Computation, 2013, v. 23, n. 6, p. 1195, doi. 10.1093/logcom/ext040
- By:
- Publication type:
- Article
Logarithmic Mean Labeling of Some Ladder Related Graphs.
- Published in:
- Applications & Applied Mathematics, 2020, v. 15, n. 1, p. 296
- By:
- Publication type:
- Article
A Study on Arithmetic Integer Additive Set-Indexers of Graphs.
- Published in:
- Journal of Informatics & Mathematical Sciences, 2018, v. 10, n. 1/2, p. 321, doi. 10.26713/jims.v10i1-2.617
- By:
- Publication type:
- Article
CENTRALISERS IN THE INFINITE SYMMETRIC INVERSE SEMIGROUP.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 87, n. 3, p. 462, doi. 10.1017/S0004972712000779
- By:
- Publication type:
- Article
On the Orthogonal Tableaux of Koike and Terada.
- Published in:
- Annals of Combinatorics, 2013, v. 17, n. 3, p. 443, doi. 10.1007/s00026-013-0191-8
- By:
- Publication type:
- Article
Bijections on Rooted Trees with Fixed Size of Maximal Decreasing Subtrees.
- Published in:
- Annals of Combinatorics, 2013, v. 17, n. 2, p. 339, doi. 10.1007/s00026-013-0182-9
- By:
- Publication type:
- Article
Experimental and Numerical Study on the Effect of Soot Injection on NOx Reduction and Radiation Enhancement in a Natural Gas Turbulent Flame.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2013, v. 38, n. 1, p. 69, doi. 10.1007/s13369-012-0412-1
- By:
- Publication type:
- Article
RELATIONS AND FUNCTIONS IN SOFT MULTISET CONTEXT.
- Published in:
- Science World Journal, 2018, v. 13, n. 3, p. 10
- By:
- Publication type:
- Article
Theoretical investigation on confinement of ions in a cube-shaped ion trap.
- Published in:
- Journal of Mass Spectrometry, 2015, v. 50, n. 9, p. 1096, doi. 10.1002/jms.3624
- By:
- Publication type:
- Article
Lineability and additivity of almost injective functions.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2022, v. 29, n. 2, p. 267, doi. 10.36045/j.bbms.220301
- By:
- Publication type:
- Article
Closed range composition operators for non-injective smooth symbols R → R<sup>d</sup>.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2018, v. 25, n. 2, p. 161
- By:
- Publication type:
- Article
Injective mappings in R<sup>R</sup> and lineability.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2016, v. 23, n. 4, p. 609, doi. 10.36045/bbms/1480993591
- By:
- Publication type:
- Article
Approximate injectivity of dual Banach algebras.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 5, p. 831, doi. 10.36045/bbms/1385390767
- By:
- Publication type:
- Article
The de Bruijn–Erdős theorem from a Hausdorff measure point of view.
- Published in:
- Acta Mathematica Hungarica, 2019, v. 159, n. 2, p. 400, doi. 10.1007/s10474-019-00992-9
- By:
- Publication type:
- Article
On Gorenstein injective discrete modules over profinite groups.
- Published in:
- Acta Mathematica Hungarica, 2014, v. 142, n. 2, p. 296, doi. 10.1007/s10474-013-0384-y
- By:
- Publication type:
- Article
Stable Degeneracies for Ising Models.
- Published in:
- Communications in Mathematical Physics, 2016, v. 347, n. 2, p. 551, doi. 10.1007/s00220-016-2579-x
- By:
- Publication type:
- Article
On derived equivalences and homological dimensions.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2021, v. 2020, n. 769, p. 59, doi. 10.1515/crelle-2020-0006
- By:
- Publication type:
- Article
Almost Projective and Almost Injective Modules.
- Published in:
- Mathematical Notes, 2018, v. 103, n. 1/2, p. 3, doi. 10.1134/S0001434618010017
- By:
- Publication type:
- Article
On homological dimensions in some functor categories.
- Published in:
- Mathematical Notes, 2017, v. 101, n. 3/4, p. 631, doi. 10.1134/S000143461703021X
- By:
- Publication type:
- Article
Notes on several orthogonal classes of flat and FP-injective functors.
- Published in:
- Mathematical Notes, 2014, v. 95, n. 1/2, p. 78, doi. 10.1134/S0001434614010088
- By:
- Publication type:
- Article
Cardinality of the sets of all bijections, injections and surjections.
- Published in:
- Annales Universitates Paedagogicae Cracoviensis. Studia ad Didacticam Mathematicae Pertinentia, 2019, p. 143, doi. 10.24917/20809751.11.8
- By:
- Publication type:
- Article
Ternary rings of operators arising from inverse semigroups.
- Published in:
- Semigroup Forum, 2022, v. 105, n. 3, p. 756, doi. 10.1007/s00233-022-10318-x
- By:
- Publication type:
- Article
Inverse monoids associated with the complexity class NP.
- Published in:
- Semigroup Forum, 2019, v. 98, n. 2, p. 369, doi. 10.1007/s00233-018-9990-x
- By:
- Publication type:
- Article
The normal subsemigroups of the monoid of injective maps.
- Published in:
- Semigroup Forum, 2013, v. 87, n. 2, p. 298, doi. 10.1007/s00233-013-9478-7
- By:
- Publication type:
- Article
Covers of acts over monoids II.
- Published in:
- Semigroup Forum, 2013, v. 87, n. 1, p. 257, doi. 10.1007/s00233-013-9469-8
- By:
- Publication type:
- Article
鸡胚疫苗注射时蛋壳力学模型分析及参数优化.
- Published in:
- Transactions of the Chinese Society of Agricultural Engineering, 2021, v. 37, n. 4, p. 106, doi. 10.11975/j.issn.1002-6819.2021.4.013
- By:
- Publication type:
- Article
DİLBİLİMDE ÖZNE VE YÜKLEM İLİŞKİSİNİN MATEMATİKSEL BOYUTU.
- Published in:
- Humanitas: International Journal of Social Sciences / Uluslararasi Sosyal Bilimler Dergisi, 2024, v. 12, n. 24, p. 189, doi. 10.20304/humanitas.1493753
- By:
- Publication type:
- Article
Baer criterion for injectivity in abelian categories.
- Published in:
- Asian-European Journal of Mathematics, 2024, v. 17, n. 1, p. 1, doi. 10.1142/S1793557123502340
- By:
- Publication type:
- Article
Injectivity in the category of GHS-acts.
- Published in:
- Asian-European Journal of Mathematics, 2018, v. 11, n. 5, p. N.PAG, doi. 10.1142/S1793557118500651
- By:
- Publication type:
- Article
-flat modules and -injective modules.
- Published in:
- Asian-European Journal of Mathematics, 2017, v. 10, n. 1, p. -1, doi. 10.1142/S1793557117500140
- By:
- Publication type:
- Article
Study of an Online Monitoring Adaptive System for an Injection Molding Process Based on a Nozzle Pressure Curve.
- Published in:
- Polymers (20734360), 2021, v. 13, n. 4, p. 555, doi. 10.3390/polym13040555
- By:
- Publication type:
- Article
Experimental characterization of high pressure gasoline direct injection sprays.
- Published in:
- Journal of Mechanical Science & Technology, 2017, v. 31, n. 4, p. 2015, doi. 10.1007/s12206-017-0351-6
- By:
- Publication type:
- Article